# SDR SWAA2020050136519

- Difficulty date: April 7, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT MAIN CABIN STA 663 RBL42 OF HORIZONTAL PRESSURE DECK WEB.APPROX LENGTH OF CRACK:0.75'. / INSTALLED CATEGORY A REPAIR AT MAIN CABIN - HORIZONTAL PRESSURE DECK WEB STA 663 RBL 42 IRW B737-700 SRM 53-40-51-2R-2 REPAIR 2
